# SDR AALA202202144360

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737*
- Aircraft serial: 31225
- Aircraft time: 19,287 hours, 7,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR IS VERY DIFFICULT TO INSTALL ON L1 DOOR. ADJUSTED GIRT BAR CLIPS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
